[unknown]
Acta mathematica Universitatis Comenianae, 56-57 (1990), pp. 115-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1990__56-57_186052,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {115--128},
year = {1990},
volume = {56-57},
url = {http://geodesic.mathdoc.fr/item/AMUC_1990__56-57_186052/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 56-57 (1990), pp. 115-128. http://geodesic.mathdoc.fr/item/AMUC_1990__56-57_186052/